# SDR 20000906SH002

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Aircraft: N404A
- Make and model: Amd FALCON900EX
- Aircraft serial: 56
- Aircraft time: 300 hours, 187 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Part number: MS178257
- Condition: Improper Part
- Location: Upper Rt T/R
- Part time: 300 hours, 187 cycles
- Component: Aft Body
- Component part number: FGFB583D1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RT T/R DOOR HINGE BOLT, P/N NAS6307U-23D, HAD AN ALTERNATE PART NUMBER NUT INSTALLED, P/N MS17825-7.  THIS P/N NUT WAS NOT LISTED IN THE IPC (REF IPC78-30-10-10 ,ITEM 60, F12NE4753-070).  ONLY THE UPPER RT T/R HINGE BOLT HAD THE ALTERNATE P/N NUT INSTALLED.  DURING THE FIRST ACCESS TO THIS AREA , (REMOVAL OF BOLT FOR LUBRICATION) DAMAGE WAS OBSERVED ON THE AFT BODY SKIN BELLOW SUPPORT ASSEMBLY P/N FGFB583842150D2.  DAMAGE APPEARED TO HAVE BEEN CAUSED BY NUT ROTATION DURING INSTALLATION.  DAMAGED AREA MEASURED .60 INCH IN DIAMETER AND .030 TO .050 INCH IN DEPTH.  SUBMITTER SUGGESTED MANUFACTURER MAY HAVE ALLOWED DAMAGE TO BE BLENDED (REF DASSAULT STRUCTURES PROJECT NR 3557).  (X)
